# SDR QXEA0200734

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 41,019 hours, 51,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- MID CABIN EMERGENCY EXIT SIGNS INOPERATIVE.  REMOVED AND REPLACED CABIN EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
